# SDR AALA20101117TUL07

- Difficulty date: November 10, 2010
- Submitted: November 17, 2010
- Operation: Air carrier
- Aircraft: N345AN
- Make and model: Boeing 767323
- Aircraft serial: 33084
- Aircraft time: 29,570 hours, 4,727 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Broken
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

SCL - CREW REPORTED LEFT HYDRAULIC SYSTEM QUANTITY LOSS.  EMERGENCY DECLARED RETURNED SCL LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND VERTICAL STABILIZER HYDRAULIC MAINFOLD RETURN 3 O-RING BROKEN.  REPLACED O-RING AND LEAK TESTED.  SYSETM GROUND CHECK NORMAL OPERATION.
